Sur les résidus des intégrales doubles

H. Poincaré Paris

TBD mathscidoc:1701.33189

Acta Mathematica, 9, (1), 321-380, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:46 uploaded by actaadmin ] [ 100 downloads ] [ 0 comments ]
@inproceedings{h.1887sur,
  title={Sur les résidus des intégrales doubles},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202946710082898},
  booktitle={Acta Mathematica},
  volume={9},
  number={1},
  pages={321-380},
  year={1887},
}
H. Poincaré. Sur les résidus des intégrales doubles. 1887. Vol. 9. In Acta Mathematica. pp.321-380. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202946710082898.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved